# SDR AALA201902269016

- Difficulty date: February 24, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 21,874 hours, 3,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ODOR IN THE CABIN AND COCKPIT.  RETURNED TO DEPARTURE.  AN EMERGENCY WAS DECLARED AND LANDED W ITHOUT INCIDENT.  TROUBLESHOT IAW JOB CARDS 33L00021001, 33L00071001 RIGHT ENGINE, 33L20021002 RIGHT ENGINE, NO FINDINGS.
